Access count of this item: 77

Files in This Item:
File Description SizeFormat 
1563-01.pdf1.21 MBAdobe PDFView/Open
Title: The $L^p$ boundedness of wave operators for Schrodinger operators(Spectral and Scattering Theory and Related Topics)
Authors: Yajima, Kenji
Issue Date: Jun-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1563
Start page: 1
End page: 13
Appears in Collections:Spectral and Scattering Theory and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.